| Model Number |
UHI-4 |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the high flow insufflation unit experienced an overpressurization problem.There were no reports of patient harm.
Additional Manufacturer Narrative
B3: date of the event is unknown.Additional information will be provided if available.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: unit meets the criteria for the printed circuit board replacement and software upgrade from ver 1.02 to 1.03.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.